Numerical methods for oscillatory solutions to hyperbolic problems

Bjorn Engquist University of California, Los Angeles Jian-Guo Liu Courant Institute

Analysis of PDEs mathscidoc:1702.03078

Communications on Pure and Applied Mathematics, 46, (10), 1327-1361, 1993.10
Difference approximations of hyperbolic partial differential equations with highly oscillatory coefficients and initial values are studied. Analysis of strong and weak convergence is carried out in the practically interesting case when the discretization step sizes are essentially independent of the oscillatory wave lengths. © 1993 John Wiley & Sons, Inc.
No keywords uploaded!
[ Download ] [ 2017-02-09 14:32:35 uploaded by jianguo ] [ 640 downloads ] [ 0 comments ]
@inproceedings{bjorn1993numerical,
  title={Numerical methods for oscillatory solutions to hyperbolic problems},
  author={Bjorn Engquist, and Jian-Guo Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170209143235663528414},
  booktitle={Communications on Pure and Applied Mathematics},
  volume={46},
  number={10},
  pages={1327-1361},
  year={1993},
}
Bjorn Engquist, and Jian-Guo Liu. Numerical methods for oscillatory solutions to hyperbolic problems. 1993. Vol. 46. In Communications on Pure and Applied Mathematics. pp.1327-1361. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170209143235663528414.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved